# SDR SWAA2019062534038

- Difficulty date: June 7, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 RIB AT STA. 120.30, 3RD FROM FRONT LOWER STIFFENER CRACKED.   / REPAIRED STIFFENER IAW SRM.
